Algebras of real-valued uniform maps
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), pp. 405-418.
@article{RSMUP_1979__61__405_0,
     author = {Artico, G. and Le Donne, A. and Moresco, R.},
     title = {Algebras of real-valued uniform maps},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {405--418},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     mrnumber = {569675},
     zbl = {0448.54029},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1979__61__405_0/}
}
TY  - JOUR
AU  - Artico, G.
AU  - Le Donne, A.
AU  - Moresco, R.
TI  - Algebras of real-valued uniform maps
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1979
SP  - 405
EP  - 418
VL  - 61
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1979__61__405_0/
LA  - en
ID  - RSMUP_1979__61__405_0
ER  - 
%0 Journal Article
%A Artico, G.
%A Le Donne, A.
%A Moresco, R.
%T Algebras of real-valued uniform maps
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1979
%P 405-418
%V 61
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1979__61__405_0/
%G en
%F RSMUP_1979__61__405_0
Artico, G.; Le Donne, A.; Moresco, R. Algebras of real-valued uniform maps. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), pp. 405-418. http://archive.numdam.org/item/RSMUP_1979__61__405_0/

[E] R. Engelking, Outtine of General Topology, North Holland Publishing Co., Amsterdam, 1968. | MR | Zbl

[GJ] L. Gillman - M. Jerison, Rings of Oontinuous Functions, Van Nostrand, Princeton, 1960. | MR | Zbl

[H] A.W. Hager, Vector Lattices of Uniformly Continuous Functions and some Categorical Methods in Uniform Spaces, General Topology and its Applications (1972), pp. 172-187. | MR | Zbl

[HJK] M. Henriksen - J.R. Isbell - D.J. Johnson, Residue Class Fields of Lattice-Ordered Algebras, Fund. Math., 50 (1961), pp. 107-117. | MR | Zbl

[11] J.R. Isbell, Algebras of Uniformly Continuous Functions, Ann. of Math., 68 (1958), pp. 96-125. | MR | Zbl

[12] J.R. Isbell, Uniform Spaces, A.M.S., Providence, 1964. | MR | Zbl

[M] R. Moresco, Sui gruppi e corpi ordinati, Rend. Sem. Mat. Univ. Padova, 58 (1977). | Numdam | Zbl